A 38-year-old member asked:
I use lip balm so much to make sure they are moisturized with camphor, menthol, of phenol. so why are my lips still so dry?
1 doctor answer • 1 doctor weighed in
Family Medicine 41 years experience
Chapped lips: you may be overusing these medications and causing a contact dermatitis to occur, keeping them dry and peeling. Seek medical attention to make sure you are not experiencing a skin reaction to these products or have a superficial skin infection from them
3.9k viewsAnswered >2 years ago
Last updated Jun 28, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.